My meds are giving me nightmares!! Do yours??

Discussion in 'Mental Health Disorders' started by Greeno, Jan 11, 2012.

Thread Status:
Not open for further replies.
  1. Greeno

    Greeno Member

    Hiya..Im on 20mg of Olanzapine at night (among other things) and its been freaking me out since i began taking it (four years of visual hallucinations) I do feel the benefits or i would refuse it but just wondered if anyone else is in this same crazy boat. Doctors say im just one user in 1000 unlucky.....and hes not even a comic. Actually im quite used to this now however scary it gets. Anyone or ideas???
     
  2. Butterfly

    Butterfly Pokémon Master Staff Alumni SF Author SF Supporter

    When I was on fluoxetine (prozac) it started off violent, graphic nightmares for me that I would get every night. When I swapped meds they still continued. I have had another med change and so far, so good no graphic nightmares. :)
     
  3. Sadeyes

    Sadeyes Staff Alumni

    Please talk to the doc that prescribed the meds and tell him/her your reaction...maybe they have to be adjusted
     
  4. Greeno

    Greeno Member

    Hiya Amethyst Moon. Ive had hallucinations for years thats why i was prescibed the drug person just standing in the corner of by bedroom in the dark at night and me trying to hold my breath for hours silently and they are the easy ones (no gore) Not good But Olanzapine cuts it down alot i realized that quickly. However it does feel nice telling someone whos asked no one knows this only my doctor Hhmmm and my psychiatrist. Not my partner (ex) or loving kids (guilt)
     
  5. Greeno

    Greeno Member

    Hiya Sadeyes I only speak to my doctor through my psychiatrist who doesnt know anything about my doctor (family friend) and his practices. If i need physical attention i have to go outside my area to respect family. This feels quite good or maybe to quick.
     
Thread Status:
Not open for further replies.